# SDR SWAA110573

- Difficulty date: January 23, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 24,205 hours, 14,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EEPLS PER MM.
